EconPapers    
Economics at your fingertips  
 

Nonparametric estimation of the offspring distribution and the mean for a controlled branching process

Miguel González (), Rodrigo Martínez and Inés Puerto

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2004, vol. 13, issue 2, 465-479

Keywords: Branching processes; maximum likelihood estimators; method of moments estimators; symptotic behaviour; 60J80; 62M05 (search for similar items in EconPapers)
Date: 2004
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02595782 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:13:y:2004:i:2:p:465-479

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2

DOI: 10.1007/BF02595782

Access Statistics for this article

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino

More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:testjl:v:13:y:2004:i:2:p:465-479